# SDR AALA202201213138

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 27,388 hours, 11,085 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 54,695 hours, 26,575 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATELY 1 HOUR AFTER TAKEOFF NUMBER 2 ENGINE OIL QUANTITY READ 5 QTS, NUMBER 1 ENGINE 13.5 QTS. NUMBER 2 DROPPED TO 4.5 QTS AFTER ANOTHER HOUR. DISPATCH AND MAINTENANCE RECOMMENDED DIVERT TO SLC. EMERGENCY WAS NOT DECLARED AND NOT OVERWEIGHT FOR LANDING. NUMBER 2 ENGINE 8 QTS AFTER SHUTDOWN, NUMBER 1 ENGINE 17.5 QTS. **SUPPLEMENTAL REPORTS REQUIRED** (OPEN)
